Alert archive / Utah / Wind Advisories in 2010
Wind Advisory 27, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this wind advisory at Nov 19, 2010, 4:48 AM MST. It took effect at Nov 19, 2010, 12:00 PM MST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Nov 19, 2010, 4:48 AM MST (11:48 UTC)
- In effect from
- Nov 19, 2010, 12:00 PM MST
- Expired
- Nov 19, 2010, 6:00 PM MST
- In force
- 6 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
277 WWUS75 KSLC 191148 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 448 AM MST FRI NOV 19 2010 UTZ015-016-192000- /O.NEW.KSLC.WI.Y.0027.101119T1900Z-101120T0100Z/ WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...DELTA...FILLMORE...BEAVER... CEDAR CITY...MILFORD 448 AM MST FRI NOV 19 2010 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MST THIS EVENING. * AFFECTED AREA: THE VALLEYS OF WEST CENTRAL AND SOUTHWEST UTAH. * WINDS: SOUTH WINDS WILL INCREASE INTO THE 25 TO 35 MPH RANGE THIS AFTERNOON. LOCAL GUSTS TO AROUND 50 MPH ARE POSSIBLE. * TIMING: BREEZY SOUTH WINDS THIS MORNING WILL PICKUP THIS AFTERNOON AND CONTINUE INTO EARLY THIS EVENING. WINDS WILL DROP OFF A LITTLE TONIGHT ALTHOUGH IT WILL STAY BREEZY. * IMPACTS: THE STRONG WINDS WILL AFFECT WIND SENSITIVE OPERATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA...ESPECIALLY ALONG EAST WEST HIGHWAYS SUCH AS ROUTE 50 AND 56...SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
3 follow-up statements
574 WWUS75 KSLC 192058 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 158 PM MST FRI NOV 19 2010 UTZ015-016-200100- /O.CON.KSLC.WI.Y.0027.000000T0000Z-101120T0100Z/ WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...DELTA...FILLMORE...BEAVER... CEDAR CITY...MILFORD 158 PM MST FRI NOV 19 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING. * AFFECTED AREA: WEST CENTRAL UTAH AND SOUTHWEST UTAH. * WINDS: SOUTH WINDS WILL INCREASE INTO THE 25 TO 35 MPH RANGE THIS AFTERNOON. LOCAL GUSTS TO AROUND 50 MPH ARE POSSIBLE. * TIMING: BREEZY SOUTH WINDS WILL CONTINUE TO PICK UP THIS AFTERNOON AND CONTINUE INTO EARLY THIS EVENING. WINDS WILL DROP OFF A LITTLE TONIGHT ALTHOUGH IT WILL STAY BREEZY. * IMPACTS: THE STRONG WINDS WILL AFFECT WIND SENSITIVE OPERATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA...ESPECIALLY ALONG EAST WEST HIGHWAYS SUCH AS ROUTE 50 AND 56...SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
796 WWUS75 KSLC 192201 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 301 PM MST FRI NOV 19 2010 UTZ015-016-200600- /O.NEW.KSLC.HW.W.0014.101120T1700Z-101121T0300Z/ /O.CON.KSLC.WI.Y.0027.000000T0000Z-101120T0100Z/ WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...DELTA...FILLMORE...BEAVER... CEDAR CITY...MILFORD 301 PM MST FRI NOV 19 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... ...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 8 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST SATURDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING. * AFFECTED AREA: WEST CENTRAL UTAH AND SOUTHWEST UTAH. * WINDS: SOUTH WINDS IN THE 25 TO 35 MPH RANGE WITH OCCASIONAL GUSTS TO 50 MPH WILL CONTINUE THROUGH SUNSET BEFORE DECREASING OVERNIGHT. SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS IN EXCESS OF 60 MPH CAN BE EXPECTED SATURDAY. * TIMING: SOUTH WINDS WILL CONTINUE THROUGH EARLY EVENING BEFORE DIMINISHING SOMEWHAT THESE WINDS SILL STRENGTHEN ONCE AGAIN SATURDAY MORNING...AND CONTINUE THROUGH THE AFTERNOON. * IMPACTS: THE STRONG WINDS WILL AFFECT WIND SENSITIVE OPERATIONS...ESPECIALLY DURING THE DAY SATURDAY...INCLUDING THE POTENTIAL FOR DOWNED POWER LINES. ADDITIONALLY...VERY STRONG CROSS WINDS CAN BE EXPECTED ALONG EAST-WEST ORIENTED ROADWAYS SUCH AS HIGHWAY 6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA...ESPECIALLY ALONG EAST WEST HIGHWAYS SUCH AS ROUTE 50 AND 56...SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. && $$ UTZ003-005-200600- /O.NEW.KSLC.HW.W.0014.101120T1700Z-101121T0300Z/ SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS- INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER... SNOWVILLE 301 PM MST FRI NOV 19 2010 ...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 8 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST SATURDAY. * AFFECTED AREA: THE SALT LAKE AND TOOELE VALLEYS ALONG WITH THE GREAT SALT LAKE DESERT AND MOUNTAINS. * WINDS: SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS IN EXCESS OF 60 MPH. * TIMING: SOUTH WINDS WILL STRENGTHEN SATURDAY MORNING...AND REMAIN STRONG THROUGHOUT THE DAY. * IMPACTS: THE STRONG WINDS WILL BRING THE POTENTIAL FOR DOWNED POWER LINES. ADDITIONALLY...VERY STRONG CROSS WINDS CAN BE EXPECTED ALONG EAST-WEST ORIENTED ROADWAYS SUCH AS INTERSTATE 80. VERY STRONG WINDS CAN ALSO BE EXPECTED NEAR POINT OF THE MOUNTAIN ALONG I-15. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
213 WWUS75 KSLC 200112 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 612 PM MST FRI NOV 19 2010 UTZ015-016-200915- /O.EXP.KSLC.WI.Y.0027.000000T0000Z-101120T0100Z/ /O.CON.KSLC.HW.W.0014.101120T1700Z-101121T0300Z/ WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...DELTA...FILLMORE...BEAVER... CEDAR CITY...MILFORD 612 PM MST FRI NOV 19 2010 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST SATURDAY... ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST SATURDAY. * AFFECTED AREA: WEST CENTRAL AND SOUTHWEST UTAH. * WINDS: SOUTH WINDS OF 15 TO 30 MPH WITH GUSTS TO 35 MPH WILL CONTINUE OVERNIGHT. BY LATE SATURDAY MORNING...SOUTH WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS IN EXCESS OF 60 MPH. * TIMING: SOUTH WINDS WILL DIMINISH A BIT TONIGHT. HOWEVER...THE SOUTH WINDS WILL RAPIDLY INCREASE IN INTENSITY ON SATURDAY MORNING AND THEN REMAIN STRONG INTO SATURDAY EVENING. * IMPACTS: THE STRONG WINDS WILL AFFECT WIND SENSITIVE OPERATIONS...ESPECIALLY DURING THE DAY SATURDAY...INCLUDING THE POTENTIAL FOR DOWNED POWER LINES. ADDITIONALLY...VERY STRONG CROSS WINDS CAN BE EXPECTED ALONG EAST-WEST ORIENTED ROADWAYS SUCH AS HIGHWAY 6. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. && $$ UTZ003-005-200915- /O.CON.KSLC.HW.W.0014.101120T1700Z-101121T0300Z/ SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS- INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER... SNOWVILLE 612 PM MST FRI NOV 19 2010 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST SATURDAY. * AFFECTED AREA: THE SALT LAKE AND TOOELE VALLEYS...AS WELL AS THE GREAT SALT LAKE DESERT AND MOUNTAINS. * WINDS: SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS IN EXCESS OF 60 MPH ARE EXPECTED. * TIMING: SOUTH WINDS WILL INCREASE RAPIDLY BY LATE SATURDAY MORNING AND THEN REMAIN STRONG INTO SATURDAY EVENING. * IMPACTS: THE STRONG WINDS WILL BRING THE POTENTIAL FOR DOWNED POWER LINES. ADDITIONALLY...VERY STRONG CROSS WINDS CAN BE EXPECTED ALONG EAST-WEST ORIENTED ROADWAYS SUCH AS INTERSTATE 80. VERY STRONG WINDS CAN ALSO BE EXPECTED NEAR POINT OF THE MOUNTAIN ALONG I-15. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES... ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION... ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Nov 18, 10:08 PM MST, 6 hours 40 minutes earlier.
Area forecast discussion, Nov 18, 10:08 PM MST, 6 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1008 PM MST THU NOV 18 2010
.SYNOPSIS...THE FORECAST AREA WILL REMAIN UNDER HIGH PRESSURE
THROUGH FRIDAY. A SERIES OF STRONG AND INCREASINGLY COLD STORM
SYSTEMS WILL AFFECT THE REGION FROM SATURDAY THROUGH EARLY NEXT
WEEK.
&&
.DISCUSSION...EXTENSIVE CLOUD COVER IS SHOWING SIGNS OF BREAKING
UP A LITTLE FOR A FEW HOURS TONIGHT BUT BELIEVE MOSTLY CLOUDY
STILL HOLDS FOR MUCH OF THE CWA. ALL OF THESE CLOUDS ARE UPPER
LEVEL WITH VERY DRY LOW LEVELS. THEREFORE NO CONCERN FOR ANY
PRECIPITATION TONIGHT.
WINDS ARE REMAINING MUCH BREEZIER THAN PREVIOUSLY THOUGHT DESPITE
MODELS SHOWING SOME WEAKENING TO THE SURFACE GRADIENT. WINDS ALOFT
HOWEVER ARE FORECAST TO REMAIN QUITE STRONG AT ABOUT 25-30 KTS AT
700 MB THROUGH TONIGHT WHICH IF THE LOWEST LEVELS REMAIN MIXED
WILL KEEP TEMPERATURES VERY MILD THROUGH TONIGHT. THE PROBLEM IS
THAT THE SURFACE GRADIENT IS FORECAST TO WEAKEN SOME AND TYPICALLY
THE LOW LEVELS DECOUPLE FROM THE UPPER LEVEL WINDS AND WITH SOME
BREAKS IN THE CLOUDS A QUICK DOWNWARD SPIKE IS NOT OUT OF THE
QUESTION. THEREFORE...ALTHOUGH TEMPTED TO RAISE TEMPERATURES
ACROSS MANY WESTERN VALLEYS...HAVE RELUCTANTLY KEPT FORECAST LOWS IN
THE LOW 40S TO AROUND 40 EVEN THROUGH MANY AREAS STILL IN THE MID 50S.
CONCERN FOR FRIDAY IS THAT A WIND ADVISORY WILL BE NEEDED FOR THE
WESTERN VALLEYS FROM ABOUT JUAB COUNTY SOUTHWARD DUE TO 700 MB
WINDS RAMPING UP TO 45-50 KTS BY 00Z SATURDAY ALONG WITH A
FAVORABLE SURFACE GRADIENT. WINDS REMAIN STRONG OVER THIS AREA
THROUGH SATURDAY WITH SOME AREAS POSSIBLY REACHING WARNING CRITERIA.
WILL ADVISE MIDNIGHT CREW TO CONSIDER ADDING THE WINTER STORM
WATCH TO INCLUDE THE WASATCH MOUNTAIN VALLEYS.
&&
.AVIATION...GUSTY SOUTH WINDS WILL REMAIN THE PRIMARY OPERATIONAL
WEATHER CONCERN AT THE KSLC TERMINAL THROUGH FRIDAY. WIND SPEEDS
EXCEEDING 25 KTS WILL CONTINUE THROUGH AT LEAST 12Z...WITH A 30
PERCENT CHANCE THESE GUSTS PERSIST THROUGH FRIDAY MORNING. GUSTS ARE
EXPECTED TO INCREASE AGAIN LATE FRIDAY MORNING AND PERSIST THROUGH
THE AFTERNOON/EVENING HOURS. OTHERWISE VFR CONDITIONS TO PERSIST
THROUGH FRIDAY EVENING.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...WINTER STORM WATCH FROM SATURDAY MORNING THROUGH LATE TUESDAY
NIGHT FOR UTZ007>010-517-518.
WY...NONE.
&&
PUBLIC...STRUTHWOLF
AVIATION...SEAMAN
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)Hazardous weather outlook, Nov 18, 6:43 AM MST, 22 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 643 AM MST THU NOV 18 2010 UTZ001>016-019>021-517-518-WYZ021-191400- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 643 AM MST THU NOV 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT DRY AND MILD CONDITIONS WILL PREVAIL ACROSS THE OUTLOOK AREA TODAY AND TONIGHT AND IT WILL BE LOCALLY WINDY ACROSS THE WESTERN VALLEYS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDY AND MILD CONDITIONS WILL CONTINUE FRIDAY. THE FIRST PART OF A COLD AND ENERGETIC PACIFIC STORM SYSTEM WILL SPREAD INTO THE GREAT BASIN SATURDAY. ADDITIONAL AND PROGRESSIVELY COLDER DISTURBANCES WILL CROSS THE OUTLOOK AREA THROUGH THE WEEKEND AND INTO THE FIRST PART OF NEXT WEEK. SIGNIFICANT SNOW ACCUMULATION IS EXPECTED IN ALL MOUNTAIN AREAS FROM THIS SERIES OF STORMS. SIGNIFICANT ACCUMULATION IS ALSO POSSIBLE IN MOST VALLEYS EXCEPT THE FAR SOUTH. THERE IS A POSSIBILITY THAT AN ARCTIC AIRMASS COULD SPREAD INTO THE OUTLOOK AREA ON TUESDAY BRINGING VERY COLD TEMPERATURES BUT THERE IS STILL QUITE A BIT OF UNCERTAINTY REGARDING THIS. HIGH PRESSURE WILL START TO BUILD BACK INTO THE AREA ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
In the hours before
Special weather statement, Nov 19, 12:08 AM MST, 4 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1208 AM MST FRI NOV 19 2010 UTZ001>006-015-016-WYZ021-192200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WEST CENTRAL UTAH-SOUTHWEST UTAH-SOUTHWEST WYOMING- 1208 AM MST FRI NOV 19 2010 ...WINTER STORM POTENTIAL FOR THIS WEEKEND THROUGH EARLY NEXT WEEK... THE INGREDIENTS REMAIN IN PLACE FOR A SERIES OF INCREASINGLY COLD WINTER STORMS TO MOVE THROUGH THE REGION BEGINNING SATURDAY AND CONTINUING INTO THE FIRST PART OF NEXT WEEK...BRINGING WINTER CONDITIONS TO THE NORTHERN AND WESTERN VALLEYS OF UTAH...AS WELL AS SOUTHWEST WYOMING. THE FIRST SYSTEM IN THIS SERIES IS EXPECTED TO CROSS THE REGION SATURDAY. STRONG SOUTH WINDS ARE EXPECTED TO DEVELOP AHEAD OF THIS SYSTEM DURING THE DAY SATURDAY WITH WIND GUSTS IN EXCESS OF 50 MPH POSSIBLE ACROSS THE WESTERN VALLEYS. WIDESPREAD PRECIPITATION WILL DEVELOP LATE SATURDAY AND CONTINUE THROUGH SUNDAY WITH A SECOND STORM. SNOW LEVELS NEAR 6500 FEET SATURDAY MORNING ARE EXPECTED TO RAPIDLY FALL STARTING SATURDAY EVENING TO AROUND 4500 FEET BY EARLY SUNDAY MORNING. ANOTHER COLDER SYSTEM IS EXPECTED MONDAY BRINGING WIDESPREAD SNOWFALL. AN EVEN COLDER SYSTEM IS EXPECTED TO CROSS THE AREA TUESDAY...WITH ADDITIONAL ACCUMULATING SNOWFALL IN ALL NORTHERN AND WESTERN VALLEYS. THIS SNOWFALL TUESDAY THROUGH TUESDAY NIGHT IS EXPECTED TO HAVE A SIGNIFICANT IMPACT ON THOSE GETTING AN EARLY START FOR HOLIDAY TRAVEL. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 19, 3:01 PM MST | High Wind Warning | SLC | 28 hr | |
| Nov 19, 3:12 PM MST | Winter Storm Watch | SLC | 39 hr | |
| Nov 19, 3:12 PM MST | Winter Storm Warning | SLC | 3 days | |
| Nov 19, 3:12 PM MST | Winter Weather Advisory | SLC | 3 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.